I’ve been on the Depo shot 3 months now. I’m a few day away from getting my 2nd shot. Is it normal to bleed after intercourse? I’m not sure if I should be worried or if I should keep taking the shot?
It's very common to bleed during your first 2 to 3 shots. After that, it normally stops altogether.
The bleeding is more noticeable during/after sex, because the penetration knocks against your cervix, causing the blood to come away from the uterus/womb.
Please read my answers to some of the other posts on this Group, because there's a lot you should know about Depo, before making the decision to use it. Just in case you aren't aware.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2013 • 3 answers
Updated 30 Jan 2014 • 1 answer
Updated 10 Mar 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 17 May 2017 • 1 answer